# SDR DHL2001803140

- Difficulty date: December 27, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2730 · Elevator Control System
- Part: Tab
- Condition: Out Of Rig
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO NOSE DOWN PITCH AT 80 KNOT ELEVATOR CHECK.  FOUND ELEVATOR TABS OUT OF RIG.  ADJUSTED ELEVATOR CONTROL TABS PER M/M 27-30-0.  PRFORMED ACCEPTANCE FLT.
